# SDR C1HA200786003

- Difficulty date: October 1, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Aircraft time: 65,510 hours, 35,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF CORROSION ON FLOOR BEAM AT BS 344 LBL 25 - RBL 6.  CUT OUT DAMAGED AREA.  FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW B727 SRM 53-10-8 FIG 9.
